Jump to content
Sign in to follow this  
hama100

hama100 Want to start coming off Citalopram, 8.5 years taking it

Recommended Posts

hama100

Hello,

 

I am new here, I came across your forum as I was searching for people who have had the same effects as I have had from prolonged use of citalopram.  I have never used a forum before so please forgive me if I am not doing this right? 

 

The breaking point really is that my relationship (a very loving supportive one at that) is on the rocks due to how the drug has affected me over the years, my partner has had enough and so have I.

 

I was put on Citalopram 8.5 years ago, started at 40mg, went down to 10mg at one point, back to 40mg and now of rthe past 5 years stable at 20mg.

 

Have tried to come off them with only negative effects, docs no use in advice.

 

Essentially I feel this:  Bored, blank, terrible libido, no motivation, unable to complete tasks, disinterested, bad sleep, very sweaty, short tempered, no enthusiasm.

 

It's ruining my life and I need help - after reading posts from other members I certainly feel like I am not alone, that I am not crazy and that I can get off these drugs before it's too late.

 

 

Share this post


Link to post
Flowers

Hello hama 100 and welcome to the site.

 

I am so sorry to hear that you are having relationship problems. It is hard for our nearest and dearest to understand sometimes how awful these drugs make us feel.

 

I have been taking Citalopram for even longer than you have  and have had some of the side effects you mention. My previous Dr advised me to come off the drug much too quickly which resulted in me crashing. Since then I have updosed and with the wonderful help and advice from this site I have managed to get pretty stable. I am now awaiting to start a very slow taper to get off the drug.

 

You have found the right place where there is wonderful support and  much information to be found on tapering. As you have been on the drug for some years I think it would be necessary for you to do a very slow taper like I will be.  This hopefully will minimise the effects of withdrawing from the drug.There is more about this in the tapering section.

 

I am sure one of the staff will be along soon to welcome you properly and set you on the right road.

 

Best Wishes

 

Flowers xxx

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  
×
×
  • Create New...